Effexor side effects?

Discussion in 'General Health & Wellness' started by paintingsquirrel, Mar 15, 2004.

  1. paintingsquirrel

    paintingsquirrel New Member

    Hello All,
    I'm taking Effexor for HORRIBLE mood swings due to PMS or peri-menopause. I mean I was MEAN to my family with really angry rages and a pissy attitude that I knew wan't me. It is working GREAT! I'm 'me' again, but...I can't stay awake! My doc gave me Provigil to keep me awake but it isn't woking very well. Its a med they give Narcolepsys and the pilots flying in Iraq to keep them awake. I can take one and take a nap an hour later. Now I think I'm getting depressed because all I do is sleep and being a stay at home wife/Mom of a 5 and 6 1/2 yr. old...I'm feeling pretty useless. Doc lowered my Eff. dose from 225 mg/day to 150mg. Didn't help with the tiredness. Had the same problem with Celexa and Lexapro. Doc wants me off caffine because of its contribution to my irritation and short fuse. But without caffine AND Provigil I can barely function. Neither my husband or I want to stop the Effexor. Any suggestions? Thanks ahead,
    Alice